# SDR UIEA2016062000444

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 68,862 hours, 11,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/D CARGO FLOOR SUBSTITUTE SEAT TRACK BRACKET AT STA 2010, LBL 75.92.  ACCOMPLISHED REPAIR DAMAGE AREA IAW SRM 53-00-52.  REPAIR REV 76 AND NR 65B38251, SHEET 32, REV AND SRM 51-40-02, REV 76.  JOB COMPLETED AND CONDITION CHECK SATISFIED.
